# SDR REXA2020071400595

- Difficulty date: July 7, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 30,378 hours, 20,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON G1 NEXT TO SVC DOOR HAS BULBS INOP.  RELAMPED EMERGENCY EXIT SIGN ON G1 NEXT TO SVC DOOR IAW AMM 33-51-05.
